# SDR SWAA2023050318648

- Difficulty date: March 19, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 7 LOWER SKIN LOCATED SLAT STATION 322.71 AT RT WING 2023-208319<[01] TOOL USED : EDDY CURRENT EQUIPMENT P/N NORTEC500D S/N N500X12101U102020 DUE DATE: 30-AUG-23.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 17-DEC-23;[03] INSPECTION REJECT IN STEP 9 SEE TTG8Q00KGV7R;[04] REPAIRED SLAT 7 LOWER SKIN LOCATED SLAT STATION 322.71 AT RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 FIGURE 202 SHEET 1 ALTERNATIVE 1 AND RE-INSPECTION IS NOT REQUIRED. SEE INDIVIDUAL SIGN-OFFS BELOW.;[05] REPAIRED SLAT 7 LOWER SKIN LOCATED SLAT STATION 322.71 AT RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 FIGURE 202 SHEET 1 ALTERNATIVE 1 AND RE-INSPECTION IS NOT REQUIRED. SEE INDIVIDUAL SIGN-OFFS BELOW. RII
